Skip to Main content Skip to Navigation
Journal articles

Physics-based expansion on 3D conformal Gaussian beams for the scattering from a curved interface

Abstract : Gaussian beams techniques are high-frequency asymptotic methods that can be used to model the propagation/interaction of fields in a variety of problems. In this article, an expansion is proposed to express the scattering of magnetic/electric currents from a curved interface in terms of a new kind of elementary beams, the conformal Gaussian beams. The expansion characteristics rely on the physical properties of the configuration, which leads to represent the scattering with a small number of conformal Gaussian beams. An analytical formulation for the conformal Gaussian beams is developed, which expression is derived from an asymptotic evaluation of the radiation integrals valid at great distance from the interface. An example is presented to show that this analytical formulation is in good agreement with the reference result. Numerical tests are led on the expansion in order to show that the scattering can be represented with accuracy by adding the contribution of conformal Gaussian beams.
Document type :
Journal articles
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal-enac.archives-ouvertes.fr/hal-01598841
Contributor : Laurence Porte <>
Submitted on : Friday, September 29, 2017 - 11:09:12 PM
Last modification on : Tuesday, October 20, 2020 - 10:32:06 AM
Long-term archiving on: : Saturday, December 30, 2017 - 4:01:00 PM

File

13.13071101.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Alexandre Chabory, Jérôme Sokoloff, Sylvain Bolioli. Physics-based expansion on 3D conformal Gaussian beams for the scattering from a curved interface. Progress In Electromagnetics Research B, EMW Publishing, 2013, Vol 54, 2013., p. 245- 264. ⟨10.2528/PIERB13071101⟩. ⟨hal-01598841⟩

Share

Metrics

Record views

189

Files downloads

243